Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BAT2-0001-1228

Czasopismo

Bulletin of the Polish Academy of Sciences. Mathematics

Tytuł artykułu

On the fiber product of mappings into the unit interval

Autorzy Krasinkiewicz, J. 
Treść / Zawartość http://www.impan.pl/en/publishing-house/journals-and-series/bulletin-polish-acad-sci-math
Warianty tytułu
Języki publikacji EN
Abstrakty
EN We prove that for every family of sujective mappings f[sub j] : X[sub j] --> I, j [belongs to] J, where X[sub j] are continua, there exist a continuum Y and surjective mappings g[sub j] : Y --> X[sub j] such that f[sub j] o g[sub j] = f[sub j'] o g[sub j'] for all j, j' [belongs to] J.
Słowa kluczowe
PL continuum   odwzorowanie   produkt topologiczny   pseudołuk   topologia   uniformizacja  
EN continuum   fiber product   mapping   pseudoarc   uniformization  
Wydawca Instytut Matematyczny PAN
Czasopismo Bulletin of the Polish Academy of Sciences. Mathematics
Rocznik 2000
Tom Vol. 48, no 4
Strony 369--378
Opis fizyczny Bibliogr. 9 poz.,
Twórcy
autor Krasinkiewicz, J.
  • Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-950 Warszawa, Poland, jokra@impan.gov.pl
Bibliografia
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BAT2-0001-1228
Identyfikatory